| Model Number |
PHA04412 |
| Health Effect - Clinical Code |
Unequal Limb Length (4534)
| Date of Event |
01/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, the neck and head were replaced for leg length correction.Additionally, re-substitution of cup due to loosening of another company's cup.Mpo's tl size 1 stem side was fine.(b)(4).
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Additional Manufacturer Narrative
Additional information received on 03/11/2022 no longer reportable, as indicated by mah on march 11th, because the information was clarified by the mah with pmda.The cup had loosening but the manufacturer is another company.There is no alleged deficiency against the neck and head, please void the following report.